Forums

Topic The Yeast Intolerance

  • Tue 28th Aug 2018 - 11:57am

    Certain medications have been identified as causing or increasing EnergyFirst Review the severity of the symptoms of restless legs syndrome in many patients. These medications include certain allergy and cold medications, antiseizure medications including droperidol and phenytoin, antinausea drugs including metoclopramide and prochlorperazine, and antipsychotic medications including haloperidol and phenothiazine derivatives.

    If you are taking any of these medications and are experiencing severe symptoms of RLS, you can consult with your physician about the possibility of changing your medication to another type that may decrease or eliminate the symptoms associated with RLS.

    Certain lifestyle habits have also been associated with the increase in severity of the symptoms of restless legs syndrome in those individuals who are predisposed to developing RLS. These include the use of tobacco, alcohol, and caffeine. Clinical studies conducted have shown that reducing or eliminating these substances reduced the symptoms of RLS in some patients, however, the findings were inconclusive as to whether or not eliminating these substances could prevent the development of RLS.

    http://letsgoforgood.com/energyfirst-review/

Please register or login to post forum replies